# SDR CALA2013122793981

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 51,883 hours, 20,869 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU FAULT, MULTIPLE PROBLEMS AFTER.  FOUND 23GA SENSOR CONNECTOR ON LT GEAR SHORTED.  REPLACED CONNECTOR, CHECKED GOOD IAW TSM 32- 31-00-810-814-A.  MESSAGE CLEARED & BITE CHECKED GOOD.
